# SDR MASA200500340

- Difficulty date: May 7, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 17,245 hours, 13,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A MAIN PASSENGER DOOR THAT WAS STICKING.  MX LUBED AND ADJUSTED THE INNER DOOR STOW HANDLE.
